# SDR F3LA200300077

- Difficulty date: February 19, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED SEAT TRACK CORRODED AT NUTCLIP HOLES, RT. SIDE BETWEEN FLOORBEAM AT STA. 986.5 TO STA. 1016.  REPLACED SEAT TRACK PER SRM 53-10-01, FIG. 3, SRM 51-30-02, MM 51-21-41 AND SOPM 20-41-02.
